Murdoch University Research Repository

Welcome to the Murdoch University Research Repository

The Murdoch University Research Repository is an open access digital collection of research
created by Murdoch University staff, researchers and postgraduate students.

Learn more

The modulus of continuity of the remainder in the approximation of Lipschitz functions

Bloom, W.R. and Elliott, D. (1981) The modulus of continuity of the remainder in the approximation of Lipschitz functions. Journal of Approximation Theory, 31 (1). pp. 59-66.

Free to read: http://dx.doi.org/10.1016/0021-9045(81)90030-7
*No subscription required
Item Type: Journal Article
Murdoch Affiliation: School of Mathematical and Physical Sciences
Publisher: Academic Press
Copyright: © 1981 Published by Elsevier Inc.
URI: http://researchrepository.murdoch.edu.au/id/eprint/18480
Item Control Page Item Control Page